# SDR SWAA2024041563789

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON 241YF FLOORBOARD AFT WET AREA.<[01] IDENTIFIED FLOOR PANEL 241YF IAW SRM 53-00-50-01-1 FIG. 6 TABLE 6 AND FOUND DELAMINATION TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A PARA 4.F.  REPAIR TO BE ACCOMPLISHED PER SRM 53-00-50-2R-1;[02] FLOORBOARD 241YF DAMAGE HAS BEEN REPAIRED IAW SRM 53-00-50-2R-1.  ATTACHED CURE SHEETS TO THIS FAULT.;[03] VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2.
